RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 166, Pages 76–90 (Mi tm2253)  

This article is cited in 13 scientific papers (total in 13 papers)

Uniform stabilization of the solution of the Cauchy problem for a second-order hyperbolic equation

A. K. Gushchin, V. P. Mikhailov


Full text: PDF file (1501 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 166, 79–95

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: A. K. Gushchin, V. P. Mikhailov, “Uniform stabilization of the solution of the Cauchy problem for a second-order hyperbolic equation”, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 166, 1984, 76–90; Proc. Steklov Inst. Math., 166 (1986), 79–95

Citation in format AMSBIB
\Bibitem{GusMik84}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper Uniform stabilization of the solution of the Cauchy problem for a~second-order hyperbolic equation
\inbook Modern problems of mathematics. Differential equations, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 166
\pages 76--90
\mathnet{http://mi.mathnet.ru/tm2253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752170}
\zmath{https://zbmath.org/?q=an:0567.35052|0584.35064}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 166
\pages 79--95


Linking options:
  • http://mi.mathnet.ru/eng/tm2253
  • http://mi.mathnet.ru/eng/tm/v166/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denisov V.N., “The Stabilization of Time–Average Values of the Cauchy–Problem Solution for the Singular Hyperbolic Equation”, Doklady Akademii Nauk Sssr, 280:6 (1985), 1289–1293  mathnet  isi
    2. Yu. A. Mikhailov, “On uniform quasistabilization of solutions of the second mixed problem for a second-order hyperbolic equation”, Math. USSR-Sb., 57:1 (1987), 243–262  mathnet  crossref  mathscinet  zmath
    3. A. K. Gushchin, V. P. Mikhailov, “On uniform quasiasymptotics of solutions of the second mixed problem for a hyperbolic equation”, Math. USSR-Sb., 59:2 (1988), 409–427  mathnet  crossref  mathscinet  zmath
    4. Kochubei A.N., “Stabilization of Solutions of Dissipative Hyperbolic–Equations”, Differential Equations, 22:10 (1986), 1216–1222  mathnet  isi
    5. Denisov V.N., “Stabilization of Time Means of a Solution of a Cauchy–Problem for a Singular Hyperbolic Equation”, Differential Equations, 22:1 (1986), 24–33  mathnet  isi
    6. Gushchin A.K., Mikhailov V.P., “The Uniform Quasi–Asymptotics of the Cauchy–Problem Solution for a Hyperbolic Equation”, Doklady Akademii Nauk Sssr, 287:1 (1986), 37–40  mathnet  isi
    7. Mikhailov I.A., “The Uniform Quasi–Stabilization of the Solutions to the 2nd Mixed Problem for a Hyperbolic Equation”, Doklady Akademii Nauk Sssr, 287:1 (1986), 45–49  mathnet  isi
    8. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
    9. Kochubei A.N., “Stabilization of Solutions of Dissipative Hyperbolic–Equations with Almost–Periodic Coefficients”, Differential Equations, 23:12 (1987), 1406–1411  isi
    10. Denisov V.N., “Stabilization of Time Means of the Difference Between Solutions of Cauchy–Problems for Hyperbolic–Equations”, Differential Equations, 23:1 (1987), 32–43  isi
    11. V. Zh. Dumanyan, “On the uniform quasiasymptotics of the solutions of hyperbolic equations”, Math. USSR-Sb., 70:1 (1991), 109–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. Denisov V.N., “On the Stabilization of Mean–Values of Solutions of Cauchy–Problem for 2nd–Order Parabolic Equations”, Doklady Akademii Nauk Sssr, 315:4 (1990), 777–780  mathnet  isi
    13. B. V. Kapitonov, “Ates of the rate of stabilization of solutions of exterior mixed problems for a class of evolution systems”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 331–359  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:122
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019